# SDR DALA2016032602346

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 80,803 hours, 36,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1655-1675
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT SECTION FLOOR SUPPORT AT R-4 DOOR HAS CORROSION AT FASTENER LOCATIONS BS 1655-1675, RBL 54.  REMOVED CORROSION FROM R-4 DOOR CUTOUT FLOOR SUPPORT BS 1655-1675, RBL 54.  FOUND SUPPORT TO BE OUT OF LIMITS WITH 100 PERCENT  MATERIAL LOSS IAW SRM 51-10-02, 53-60-15.  R & R FLOOR SUPPORT, PN 146N524606, PO 663DN-00086 IAW SRM 51-40-02, 51-40-05, AND DWG 146N5230, REV D.
